# SDR CALA2018091401930

- Difficulty date: July 21, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 105,612 hours, 16,566 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 7543
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT FMC FAIL COMPUTER, FLT M OFF 19-3461-9-0004 7543 ON 19-3461-9-0004 3158 LEFT FMC REPLACED AS PER AMM 34-61-01-401. SOFTWARE CROSSLOADED AS PER AMM 34-61-01-401, LEFT FMC OPS NOW NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT 1826136 SN OFF 7543.
